# SDR DL76L090830

- Difficulty date: May 4, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 55,746 hours, 8,149 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERTING TO BGR FOR AIR DATA ISSUES.  CAPT AIRSPEED WENT TO 400 KNOT AND ALTN STARTED TO DROP AT FL330.  F/O SIDE WAS UNRELIABLE.
